Alert archive / Georgia / Wind Advisories in 2009
Wind Advisory 19, NWS Atlanta, GA
NWS Atlanta, GA issued this wind advisory at May 18, 2009, 3:50 PM EDT for 78 counties in Georgia. It took effect at May 19, 2009, 11:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2009, 3:50 PM EDT (19:50 UTC)
- In effect from
- May 19, 2009, 11:00 AM EDT
- Expired
- May 19, 2009, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
All 78 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -139 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 181950 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 PM EDT MON MAY 18 2009 GAZ022>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 190400- /O.NEW.KFFC.WI.Y.0019.090519T1500Z-090520T0000Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 350 PM EDT MON MAY 18 2009 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY FOR AREAS SOUTH OF A ROME TO GAINESVILLE LINE... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY. WINDS ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA ARE EXPECTED TO INCREASE 15 TO 25 MPH WITH GUST TO 35 MPH LATE TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. THESE STRONG WINDS WILL SUBSIDE SHORTLY AFTER SUNSET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 35 MPH OR WIND GUSTS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
000 WWUS72 KFFC 190229 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1029 PM EDT MON MAY 18 2009 GAZ022>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 191030- /O.CON.KFFC.WI.Y.0019.090519T1500Z-090520T0000Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1029 PM EDT MON MAY 18 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY FOR AREAS SOUTH OF A ROME TO GAINESVILLE LINE... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY FOR THOSE AREAS ALONG AND SOUTH OF A LINE FROM ROME...TO GAINESVILLE. WINDS ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA ARE EXPECTED TO INCREASE 15 TO 25 MPH WITH GUST TO 35 MPH LATE TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. THESE STRONG WINDS WILL SUBSIDE SHORTLY AFTER SUNSET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 35 MPH OR WIND GUSTS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS72 KFFC 190805 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 405 AM EDT TUE MAY 19 2009 GAZ022>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 191615- /O.CON.KFFC.WI.Y.0019.090519T1500Z-090520T0000Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 405 AM EDT TUE MAY 19 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR AREAS SOUTH OF A ROME TO GAINESVILLE LINE... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR THOSE AREAS ALONG AND SOUTH OF A ROME TO GAINESVILLE LINE. WINDS ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA ARE EXPECTED TO INCREASE 15 TO 25 MPH WITH GUSTS TO 35 MPH THIS MORNING AND CONTINUE INTO THIS EVENING. THESE STRONG WINDS WILL SUBSIDE SHORTLY AFTER SUNSET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 35 MPH OR WIND GUSTS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS72 KFFC 191534 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1134 AM EDT TUE MAY 19 2009 GAZ022>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 192345- /O.CON.KFFC.WI.Y.0019.000000T0000Z-090520T0000Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1134 AM EDT TUE MAY 19 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR AREAS SOUTH OF A ROME TO GAINESVILLE LINE... WINDS ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA ARE EXPECTED TO TO BE IN THE 15 TO 25 MPH RANGE WITH GUSTS TO 35 MPH THROUGH EARLY EVENING. THESE STRONG WINDS WILL BEGIN TO SUBSIDE SHORTLY AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 35 MPH OR WIND GUSTS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this wind advisory went out at May 18, 3:41 PM EDT, 9 minutes earlier.
Area forecast discussion, May 18, 3:41 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 PM EDT MON MAY 18 2009 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... HIGH PRESSURE CENTERED OVER THE OHIO VALLEY/GREAT LAKES REGION WILL SLIDE EAST INTO THE MID ATLANTIC STATES BY 12Z TUE. THIS RIDGE HAS A NE TO SW ORIENTED AXIS THAT WILL CONTINUE TO BUILD INTO THE SOUTHEASTERN STATES BRINGING DRIER AIR WITH IT. THIS IS THIS RIDGE SHOULD KEEP NORTH GEORGIA PRECIPITATION FREE IN THE SHORT TERM BUT CENTRAL GA MAY SEE SOME AFTERNOON AND EVENING SHOWERS WED AS A DEVELOPING SHORTWAVE MOVES WEST OUT OF THE ATLANTIC ACROSS N FL/S GA. THIS NEXT WAVE WILL BRING PRECIPITATION INTO S GA BUT IT IS STILL UNCLEAR JUST HOW MUCH OF THIS MOISTURE WILL MAKE IT INTO CENTRAL GA. HAVE INTRODUCED POPS ACROSS OUR EXTREME SOUTHERN BOUNDARY WED BUT KEEPING EVERYTHING SOUTH OF A CSG TO MCN LINE. ANY PRECIP THAT DOES MOVE INTO THE AREA WED SHOULD BE JUST SHOWERS AS THE INSTABILITY IS VERY WEAK WITH THIS NEXT WAVE. LOOKS LIKE THE PRESSURE GRADIENT OVER CENTRAL GA TIGHTENS UP TUE SO WILL ISSUE A WIND ADVISORY FOR CENTRAL AND PORTIONS OF NORTH GA. EXPECTING WINDS IN THE 15 TO 25KT RANGE WITH GUST 25-35KT BETWEEN 11Z TUE AND 00Z WED. TEMPS WILL BE A BIT ON THE COOL SIDE TONIGHT AND TUESDAY NIGHT WITH LOWS IN THE 30S AND 40S TONIGHT AND THE 40S TO NEAR 50 TUE NIGHT. DAY TIME HIGHS WILL MAINLY BE IN THE 70S TUE/WED WITH SOME ISOLATED TEMPS NEAR 80 ON WED. .LONG TERM /THURSDAY THROUGH MONDAY/... PRECIPITATION FINALLY PUSHES BACK INTO NORTH GA THU AS A CLOSED LOW CENTER FOLLOWS ALMOST THE SAME TRACK AS THE FIRST WAVE ACROSS N FL/S GA BUT ITS ASSOCIATED FRONTAL BOUNDARY MOVES UP INTO N GA AND THE TN VALLEY BY 00Z FRI. THIS LOW CENTER WEAKENS FAST AS IT PUSHES ONSHORE BUT CONTINUED MOIST EAST TO SOUTHEASTERLY FLOW BEHIND THIS LOW CENTER WILL KEEP POPS IN THE FORECAST THROUGH DAY 7. THIS WILL BE A VERY TROPICAL AIRMASS OVER THE AREA SO EXPECTING MOSTLY SHOWERS BUT WITH LIMITED INSTABILITY AND DAY TIME HEATING WILL SEE SOME ISOLATE THUNDERSTORMS EACH DAY. HEAVY RAIN CAN ALSO BE EXPECTED WITH THIS TROPICAL AIRMASS SO LOOKING AT 2 TO 4 INCHES THROUGH DAY 7 WITH THE MAJORITY OF IT BEING ACROSS SOUTH AND CENTRAL GA. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 42 72 49 75 56 / 0 0 0 0 20 ATLANTA 45 72 52 77 57 / 0 0 0 0 20 BLAIRSVILLE 37 75 42 76 52 / 0 0 0 0 5 CARTERSVILLE 38 75 46 77 52 / 0 0 0 0 5 COLUMBUS 46 73 56 78 61 / 0 0 10 20 40 GAINESVILLE 45 75 50 76 55 / 0 0 0 0 10 MACON 45 73 54 82 60 / 0 0 10 10 40 ROME 43 77 49 81 57 / 0 0 0 0 5 PEACHTREE CITY 39 72 47 76 56 / 0 0 5 0 20 VIDALIA 47 71 55 80 60 / 0 20 30 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM TO 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS... CARROLL...CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FAYETTE...FORSYTH...GLASCOCK...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MADISON...MARION...MERIWETHER...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PULASKI... PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART... SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. && 01
Hazardous weather outlook, May 18, 11:25 AM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 AM EDT MON MAY 18 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1125 AM EDT MON MAY 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... A STRONG HIGH PRESSURE SYSTEM CENTERED OVER THE GREAT LAKES WILL SETTLE INTO THE EASTERN US TODAY AND TONIGHT...BRINGING COOL...DRY...AND BREEZY CONDITIONS FOR MOST OF NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. BDL
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 5:34 PM EDT | Fire Weather Watch | FFC | Banks, Bartow, Catoosa, Chattooga, Cherokee, Dade and 15 more | 10 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.